# SDR SWAA020584

- Difficulty date: March 18, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 25,299 hours, 22,474 cycles
- System (JASC): 5240 · Service Doors
- Part: Service Door
- Part number: 6552873
- Condition: Out Of Rig
- Location: Aft
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB AIRCRAFT WOULD NOT PRESSURIZE.  FOUND AFT SVC DOOR OUT OF RIG.  RIGGED DOOR, OPS CHECK GOOD PER MM.
